# SDR FDEA201610113546

- Difficulty date: October 11, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 83,408 hours, 29,444 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Damaged
- Location: Fuselage
- Part time: 46,636 hours, 29,444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK FROM STATION 715 TO 770, BUTTLINE 28 LBL DAMAGED.  REPLACED DAMAGED SEAT TRACK, FROM STATION 715 TO 770, 28LBL REF SRM 53-70-00 FIG 1 VOL 1.
